# SDR DXTA200500823

- Difficulty date: July 7, 2005
- Submitted: July 14, 2005
- Operation: Air carrier
- Aircraft: N864QS
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258564
- Aircraft time: 3,053 hours, 2,099 cycles
- Engine: Garrtt TFE7315BR
- Engine time: 3,053 hours, 2,099 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 30751604
- Part serial: P107672
- Condition: Vibration
- Location: Nr 1
- Part time: 3,053 hours, 2,099 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, B
- Precautionary procedure: E, A, D

## Discrepancy

ENG NR 1 SHUTDOWN INFLIGHT DUE TO ENGINE VIBRATION, BUZZING AND A STRONG ODOR OF SMOKE.  REMOVED NR 1 ENGINE P/N TFE731-5BR-IH S/N P-107672 WITH TOTAL TIME 3052.8 AND TOTAL CYCLES 2099.  INSTALLED SERVICEABLE ENGINE P/N TFE731-5BR-IH S/N P-107777 WITH TOTAL TIME 1895.8 AND TOTAL CYCLES 1289.  COMPLIED WITH POST INSTALLATION NS AND CHECKS IAW TFE731-5BRL MM 72-02-96 REV 7 AND AIRCRAFT FLIGHT MANUAL.  NO DEFECTS NOTED.
